ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)


Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06





DOI: 10.23671/VNC.2018.3.18033

Optimal Recovery of the Operators of the Divided Difference of the Inaccurately Given Sequence by the Fourier Transform

Unuchek S. A.
Vladikakazian Mathematical Journal 2018. Vol. 20. Issue 3.
In various applications, it is often necessary to reconstruct some characteristic of an object from some information (usually incomplete or inaccurate) about its other characteristics. There are various approaches to solving similar problems. In this paper, we used an approach based on the ideas of Andrei Nikolaevich Kolmogorov concerning the best means of approximation by finite-dimensional subspaces. The essence of the method lies in the fact that the best means of approximation on the whole class is sought. We consider the problem of simultaneous recovery of operators of divided differences of a sequence of all orders from 1 to \((n-1)\)th inclusive, in a class of sequences with bounded \(n\)th divided difference. The Fourier transform of this sequence is known inaccurately at a certain interval sequence in the mean square norm. A family of optimal recovery methods is constructed. Among the methods found are those that use minimal sequence information, pre-smoothing it. The exact value of the optimal error of recovering divided-difference operators is found. The passage to the limit from the obtained results implies a continuous case.
Keywords: optimal recovery, operator of a divided difference, Fourier transform.
Language: Russian Download the full text  
For citation:  Unuchek S. A. Optimal Recovery of the Operators of the Divided Difference  of the Inaccurately Given Sequence by the Fourier Transform,  Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2018, vol. 20, no. 2, pp. 94-104. DOI 10.23671/VNC.2018.3.18033
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт